Louisiana, 2012Damaging Winds in Louisiana, June 14, 2012
June 14, 2012 · NWS LIX · 4 events in 2 counties and zones
A stationary front and a strong upper level disturbance combined to allow the development of a few severe thunderstorms during the afternoon hours.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $20,000
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A stationary front and a strong upper level disturbance combined to allow the development of a few severe thunderstorms during the afternoon hours.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before the first event at Jun 14, 7:28 AM CST, 5 hours 54 minutes earlier.
Area forecast discussion, Jun 14, 7:28 AM CST, 5 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
828 AM CDT THU JUN 14 2012
.UPDATE...
.SOUNDING DISCUSSION...
NO PROBLEMS WITH THE FLIGHT THIS MORNING. A VERY MOIST AND
UNSTABLE SOUNDING WITH A PW OF 1.71 INCHES AND AN LI OF -8.1.
ISOLATED SLOW MOVING THUNDERSTORMS CAPABLE OF PRODUCING LOCALLY
HEAVY RAINFALL POSSIBLE THIS AFTERNOON WITH A STORM MOTION FROM
THE NORTHWEST AT ONLY ONE KNOT PER HOUR. CAPE VALUES ARE MUCH
HIGHER TODAY RUNNING AT 3200 JOULES PER KG. CALM WINDS NEAR THE
SURFACE WITH A VERY LIGHT NORTHWESTERLY FLOW IN THE LOWER TO
MIDDLE LEVELS.
&&
.PREV DISCUSSION... /ISSUED 422 AM CDT THU JUN 14 2012/
SHORT TERM...
SHOWER AND THUNDERSTORM ACTIVITY THIS MORNING IS FIRING UP ALONG A
WEAK MID/UPPER LEVEL DISTURBANCE SLIDING DOWN FROM THE SHREVEPORT
AREA. SOME OF THE ACTIVITY HAS BECOME STRONG IN THE ALEXANDRIA
AREA AND IS CLOSING IN ON THE WESTERN AND NORTHWESTERN PARTS OF
OUR CWA. SOME SHOWERS AND THUNDERSTORMS ARE ALREADY BEGINNING TO
DEVELOP IN WILKINSON COUNTY. IN ADDITION...SHOWER AND THUNDERSTORM
ACTIVITY IS DEVELOPING IN THE COASTAL WATERS EAST OF THE MOUTH OF
THE RIVER.
THE DISTURBANCE MOVING INTO THE WESTERN PARTS OF THE AREA ALONG
WITH THE STALLED AND DISSIPATING FRONT OVER THE AREA WILL KEEP RAIN
CHANCES UP TODAY AND HIGH TEMPERATURES AROUND 90. MODEL SOUNDINGS
SHOW PLENTY OF MOISTURE AND CAPE AVAILABLE FOR STORMS TO WORK WITH
BUT THEY ALSO SHOW A BIT OF NEGATIVE ENERGY...CONVECTIVE
INHIBITION...IN THE LOWER LEVELS WHICH WILL AID IN HINDERING ANY
SEVERE WEATHER. THAT DOES NOT RULE OUT SOME OF THE STORMS BECOMING
STRONG WITH GUSTY WINDS AND HEAVY RAINFALL POSSIBLE.
WITH THESE FEATURES NOT IN ANY PARTICULAR HURRY TO EXIT THE
AREA...HAVE BUMPED POPS UP ON FRIDAY AS WELL.
LONG TERM...
MODELS CONTINUE TO SHOW EASTERLY FLOW SETTING UP LATE FRIDAY
AND INTO THE WEEKEND ALONG WITH A WEAK DISTURBANCE MOVING WESTWARD
INTO THE AREA. THE BULK OF THE RAIN CONTINUES TO LOOK LIKE IT WILL
STAY IN THE COASTAL WATERS AND ALONG THE MISSISSIPPI GULF COAST
AND THE SOUTHSHORE PARISHES. HAVE INCREASED RAIN CHANCES OVER THE
WEEKEND TO ACCOUNT FOR THIS WITH THE HIGHER CHANCES ON SATURDAY.
SURFACE HIGH PRESSURE BEGINS TO BUILD ALONG THE EASTERN SEABOARD
ON SUNDAY AND SHOULD HELP TO PUSH THE DISTURBANCE FURTHER WEST AND
LOWER OUR RAIN CHANCES A BIT. OVERALL...THE RAIN CHANCES ARE
HIGHER OVER THE WEEKEND IN RESPONSE TO THIS MYRIAD OF SYSTEMS
AFFECTING THE AREA.
LOOKING INTO NEXT WEEK...RAIN CHANCES DECREASE A BIT BUT WIDELY
SCATTERED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH
DAY...TYPICAL FOR THE MIDDLE OF JUNE.
TOWARDS THE END OF THE FORECAST PERIOD...MEDIUM RANGE MODELS TRY
TO SPIN UP SOMETHING IN THE WAY OF TROPICAL DEVELOPMENT IN THE
WESTERN CARIBBEAN OR THE BAY OF CAMPECHE WITH GREAT VARIANCE IN
STRENGTH AND MOVEMENT. AT THIS POINT...WILL SIMPLY CONTINUE TO
MONITOR.
AVIATION...
VFR CONDITIONS WILL PRIMARILY PREVAIL AT THE TAF SITES THROUGH THIS
EVENING...OUTSIDE ANY AREA OF CONVECTION. SCT CU WILL DEVELOP BUT
LIKELY TO REMAIN ABOVE MVFR HTS. A BRIEF PERIOD OF MVFR CONDITIONS
DUE TO FOG MAY BE POSSIBLE AROUND DAYBREAK AT THE MORE FAVORED
LOCATIONS. CONVECTION IS EXPECTED TO BE MORE WIDESPREAD THURSDAY AS
A WEAK MID/UPPER LEVEL DISTURBANCE MOVES INTO THE AREA. AS A RESULT
..TEMPO GROUPS FOR THE EXPECTED CONVECTION HAVE BEEN INCLUDED IN
EACH OF THE TERMINALS.
MARINE...
WEAK PRESSURE PATTERN OVER THE AREA TODAY WILL KEEP WINDS GENERALLY
LIGHT AND VARYING. SURFACE RIDGE OVER THE NORTHEAST WILL EXTEND INTO
THE NORTHERN GULF THROUGH THIS WEEKEND. THIS WILL CAUSE WINDS TO
SHIFT TO MORE CLIMATOLOGICAL EAST TO SOUTHEAST. SPEEDS WILL INCREASE
BY THE END OF THE WEEKEND AS PRESSURE GRADIENT BEGINS TO STRENGTHEN
FROM COMBO OF LEESIDE TROUGH IN WEST TEXAS AND SURFACE LOW WELL TO
THE NORTH IN THE CENTRAL PLAINS. MAINTAINING THIS PATTERN ALONG WITH
LONG FETCH WILL RESULT IN HIGHER WAVE HTS THAT SHOULD APPROACH
ADVISORY CRITERIA.
DECISION SUPPORT...
DSS CODE...GREEN.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...RADAR SURVEILLANCE FOR POSSIBLE AFTERNOON CONVECTION.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR AND/OR
DIRECT TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 90 68 88 66 / 50 20 50 30
BTR 89 70 88 70 / 50 20 50 30
ASD 90 71 87 69 / 40 20 50 30
MSY 89 73 88 74 / 40 20 50 30
GPT 90 73 86 71 / 40 20 50 30
PQL 92 71 88 69 / 40 20 50 30
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Jun 14, 5:05 AM CST, 8 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
605 AM CDT THU JUN 14 2012
GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-151115-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
605 AM CDT THU JUN 14 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS ARE EXPECTED THIS MORNING AND THIS
AFTERNOON. WHILE SEVERE THUNDERSTORMS ARE NOT ANTICIPATED...SOME
OF THE STRONGER STORMS COULD PRODUCE FREQUENT LIGHTNING AND HEAVY
RAINFALL.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
ISOLATED THUNDERSTORMS ARE EXPECTED EACH DAY. ORGANIZED SEVERE
WEATHER IS NOT EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
98/SO
In the hours before
Special weather statement, Jun 14, 12:16 PM CST, 1 hour 6 minutes before
LAZ050-141915-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
116 PM CDT THU JUN 14 2012
...CLUSTER OF STRONG THUNDERSTORMS MOVING EAST AFFECTING LIVINGSTON
PARISH...
AT 112 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 8 MILES SOUTHEAST OF DENHAM
SPRINGS...OR ABOUT 5 MILES SOUTH OF WALKER...MOVING EAST AT 5 MPH.
THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...LIVINGSTON AND WHITEHALL
THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 40 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE
PASSED.
THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Jun 14, 12:19 PM CST, 1 hour 3 minutes before
LAZ065-066-141845-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
119 PM CDT THU JUN 14 2012
...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTHEAST AFFECTING UPPER
TERREBONNE PARISH...LOWER TERREBONNE PARISH...
AT 118 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 6 MILES SOUTHWEST OF HOUMA...MOVING
NORTHEAST AT 5 MPH.
THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...HOUMA...GRAY AND BAYOU CANE
THE PRIMARY THREATS FROM THESE STORMS ARE PEA TO DIME SIZE HAIL AND
WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THESE STORMS HAVE PASSED.
Special weather statement, Jun 14, 12:30 PM CST, 52 minutes before
LAZ061-063-068-069-141900-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
130 PM CDT THU JUN 14 2012
...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTHWEST AFFECTING UPPER
JEFFERSON PARISH...UPPER PLAQUEMINES PARISH...LOWER JEFFERSON
PARISH...LOWER PLAQUEMINES PARISH...
AT 124 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 12 MILES SOUTH OF BELLE CHASSE...OR
ABOUT 3 MILES NORTHWEST OF MYRTLE GROVE...MOVING NORTHWEST AT 10 MPH.
THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...LAFITTE...JEAN LAFITTE AND BARATARIA
THE PRIMARY THREATS FROM THESE STORMS ARE PEA TO DIME SIZE HAIL AND
WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THESE STORMS HAVE PASSED.
Special weather statement, Jun 14, 12:31 PM CST, 51 minutes before
LAZ057-058-141900-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
131 PM CDT THU JUN 14 2012
...CLUSTER OF STRONG THUNDERSTORMS MOVING EAST AFFECTING ST. JAMES
PARISH...ST. JOHN THE BAPTIST PARISH...
AT 130 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 6 MILES WEST OF RESERVE...OR ABOUT 2
MILES WEST OF GARYVILLE...MOVING EAST AT 5 MPH.
THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...GARYVILLE...RESERVE...LAPLACE AND EDGARD
THE PRIMARY THREATS FROM THESE STORMS ARE PEA TO DIME SIZE HAIL AND
WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THESE STORMS HAVE PASSED.
Special weather statement, Jun 14, 12:37 PM CST, 45 minutes before
LAZ040-MSZ080-141930-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
137 PM CDT THU JUN 14 2012
...CLUSTER OF STRONG THUNDERSTORMS MOVING EAST AFFECTING HANCOCK
COUNTY...ST. TAMMANY PARISH...
AT 136 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS NEAR SLIDELL...OR ABOUT OVER
SLIDELL...MOVING EAST AT 10 MPH.
THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...PEARLINGTON
THE PRIMARY THREATS FROM THESE STORMS ARE PEA TO DIME SIZE HAIL AND
WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THESE STORMS HAVE PASSED.
Special weather statement, Jun 14, 12:53 PM CST, 29 minutes before
LAZ059-065-141945-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
153 PM CDT THU JUN 14 2012
...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTHEAST AFFECTING UPPER
TERREBONNE PARISH...UPPER LAFOURCHE PARISH...
AT 148 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS NEAR GRAY...OR ABOUT 7 MILES SOUTH
OF THIBODAUX...MOVING NORTHEAST AT 10 MPH.
THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...GRAY...THIBODAUX...RACELAND AND MATHEWS
THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 40 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE
PASSED.
THESE STORMS COULD ALSO PRODUCE RAINFALL AMOUNTS OF ONE TO TWO
INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER
AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO
WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE
CROSSING.
ADDITIONALLY...FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE
INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS
AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY.
95/DM
Thunderstorm Wind, Plaquemines
- When
- June 14, 1:22 PM CST
- Where
- Plaquemines County, (Nbg)nas New Orleans
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 29.820, -90.000
NAS New Orleans measured a wind gust of 54 knots from 200 degrees.
Thunderstorm Wind, Plaquemines
- When
- June 14, 1:26 PM CST
- Where
- Plaquemines County, (Nbg)nas New Orleans
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 29.820, -90.000
NAS New Orleans reported a second wind gust of 54 knots from 180 degrees at 26 after the hour.
Thunderstorm Wind, Jefferson
- When
- June 14, 1:27 PM CST
- Where
- Jefferson County, Marrero to Harvey
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Newspaper
- Coordinates
- 29.900, -90.100
A local newspaper reported downed trees and power lines in Marrero and Harvey due to thunderstorm winds.
Thunderstorm Wind, Jefferson
- When
- June 14, 1:40 PM CST
- Where
- Jefferson County, Terrytown
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 29.880, -90.070
Power lines were reported downed in Terrytown. Event time based on radar.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flood and Hail in Nebraska, June 14 to 15, 2012$7.7 million · 2.5 in hail · 48 events
- Flash Flooding and Hail in Minnesota, June 14 to 15, 2012$1.3 million · 1.25 in hail · 80 events
- Rip Current in Texas, June 14, 20121 death · 1 event
- Flooding and Dust Storm in Texas, June 14 to 15, 2012$443,000 · 1.75 in hail · 24 events
- Flash Flood and Hail in Texas, June 14, 2012$201,000 · 1.75 in hail · 6 events
- Hail and Damaging Winds in Kansas, June 14, 2012$70,000 · 1.75 in hail · 17 events
- Hail and Damaging Winds in Minnesota, June 14, 2012$65,000 · 1.25 in hail · 11 events
- Flash Flooding and Hail in Tennessee, June 14, 2012$54,000 · 1.75 in hail · 12 events
- Hail and Damaging Winds in Georgia, June 14, 2012$70,000 · 1 in hail · 5 events
- Flash Flood and Hail in Wisconsin, June 14, 2012$50,000 · 1 in hail · 8 events
- Damaging Winds in Florida, June 14, 2012$55,000 · 54 kt wind · 4 events
- Hail and Damaging Winds in Iowa, June 14, 2012$41,000 · 1.5 in hail · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 380470, 380471, 380472, 380473.